Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 6, Pages 371-373

Schrödinger operators with a singular potential

Department of Mathematics, Howard University, 2441 Sixth Street, NW, Washington, DC 20059, USA

Received 13 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This note is devoted to the study of some Schrödinger operators with a singular real potential Q. The potential Q is chosen so that the algebraic sum L=Δ+Q is not defined. Next, we define the sum form operator which will be well defined and we show that this operator verifies the well-known Kato's square root problem.